It has been 4 1/2 months since I had lipo of the stomach, flanks, bra line, and inner thighs. I still have what looks like faint, almost lacy-looking bruising on my hips and darker coloration on my inner thighs still. My doctor now thinks I have hyperpigmentation, rather than bruising. However, when I researched it, I came up with three options it could be that I listed in the title of the question. They all seem to cover my issue, though, so what is the difference between the three?
Erythema Ab Liporaspiration Vs. Post Inflammatory Hyperpigmentation Vs. Hemosiderin Staining After Lipo, Which One is It?
Doctor Answers (1)
Hemosiderin Staining After Liposuction
This discoloration can be explained by hemosiderin deposition in the more superficial tissues. This can improve over about a year's time. If you had laser lipo or something similar, the discoloration in the skin can be result of the laser on the skin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.